Open Access
Translator Disclaimer
September 2007 Asymptotic stability of a stationary solution to a hydrodynamic model of semiconductors
Shinya Nishibata, Masahiro Suzuki
Osaka J. Math. 44(3): 639-665 (September 2007).


We study the existence and the asymptotic stability of a stationary solution to the initial boundary value problem for a one-dimensional hydrodynamic model of semiconductors. This problem is considered, in the previous researches [2] and [11], under the assumption that a doping profile is flat, which makes the stationary solution also flat. However, this assumption is too narrow to cover the doping profile in actual diode devices. Thus, the main purpose of the present paper is to prove the asymptotic stability of the stationary solution without this assumption on the doping profile. Firstly, we prove the existence of the stationary solution. Secondly, the stability is shown by an elementary energy method, where the equation for an energy form plays an essential role.


Download Citation

Shinya Nishibata. Masahiro Suzuki. "Asymptotic stability of a stationary solution to a hydrodynamic model of semiconductors." Osaka J. Math. 44 (3) 639 - 665, September 2007.


Published: September 2007
First available in Project Euclid: 13 September 2007

zbMATH: 1138.82033
MathSciNet: MR2360944

Primary: 76E99 , 76N99 , 82D37
Secondary: 35J05 , 35L50

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics


Vol.44 • No. 3 • September 2007
Back to Top